# SDR HEEA0011977

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Engine: Allsn 250C47B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing Assy
- Part number: 3026669
- Condition: Mismanufactured
- Location: Eng Oil
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED, SEAT FOR RELIEF VALVE NOT FINISHED.  OIL PRESSURE SLOW TO COME UP AND LOW AT 100%.  REMOVED FROM ENGINE S/N CPPS-TB0040 AT ENGINE TOTAL TIME 80:00.  REPLACEMENT HOUSING AND BUILD UP PARTS WERE RECEIVED AGAINST OUR RO#8077 AND SO#S:600971 AND 00032722, INVOICE 546987, 547438, 547665 AND 548081.
